# SDR AALA202404223740

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 12,491 hours, 3,362 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: UNKNOWN
- Condition: Missing
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE GIRT BAR MISSING ORANGE ARM PLACARD INDICATOR. INSTALLED ORANGE ARM PLACARD INDICATOR ON THE R1 DOOR SLIDE GIRT BAR.
